# SDR DL767000911

- Difficulty date: May 6, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 55,671 hours, 26,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LEFT SIDE EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACKS M736 AT M738.  RELAMPED FWD SLIDE LIGHT, EMERGENCY LIGHTS CHECK GOOD PER M/M.
